# SDR AALA202509167858

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,513 hours, 30,151 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WOULD ONLY OPEN WHEN THE HANDLE WAS TURNED COUNTERCLOCKWISE. MAINTENANCE CLEANED, LUBED FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00
